| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that during surgery, noticed that the iol experienced haptic breakage at its junction with the optic during implantation in cataract surgery.This rendered the lens unusable, requiring implantation of another same model company lens during the same procedure.Additional information has been requested and received stating that there was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).